Inverse Problem for Euler-Bernoulli Equation with Periodic Boundary Condition


Creative Commons License

Kanca F., BAĞLAN İ.

FILOMAT, vol.32, no.16, pp.5691-5705, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 32 Issue: 16
  • Publication Date: 2018
  • Doi Number: 10.2298/fil1816691k
  • Title of Journal : FILOMAT
  • Page Numbers: pp.5691-5705
  • Keywords: Partial derivative, periodic boundary condition, quasi-linear, mixed problem, Euler-Bernoulli equation, Fourier method, non-linear infinite integral equations

Abstract

In this work the inverse coefficient problem for Euler-Bernoulli equation with periodic boundary and integral addition conditions is investigated. Under some natural regularity and consistency conditions on the input data the existence, uniqueness and continuously dependence upon the data of the solution are shown by using the generalized Fourier method. Numerical tests using the implicit finite difference scheme combined with an iterative method are presented and discussed. Also an example is presented with figures.